Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 329545, 5 pages
http://dx.doi.org/10.1155/2014/329545
Research Article

The Property of the Set of Equilibria of the Equilibrium Problem with Lower and Upper Bounds on Hadamard Manifolds

1College of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2School of Mathematics and Computing Science, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China

Received 19 February 2014; Accepted 1 April 2014; Published 30 April 2014

Academic Editor: Xie-ping Ding

Copyright © 2014 Qing-Bang Zhang and Gusheng Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Brezis, L. Nirenberg, and G. Stampacchia, “A remark on Ky Fan's minimax principle,” Bollettino della Unione Matematica Italiana, vol. 6, no. 4, pp. 293–300, 1972. View at Google Scholar
  3. G. Bigi, M. Castellani, M. Pappalardo, and M. Passacantando, “Existence and solution methods for equilibria,” European Journal of Operational Research, vol. 227, no. 1, pp. 1–11, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Isac, V. M. Sehgal, and S. P. Singh, “An alternate version of a variational inequality,” Indian Journal of Mathematics, vol. 41, no. 1, pp. 25–31, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Li, “A lower and upper bounds version of a variational inequality,” Applied Mathematics Letters, vol. 13, no. 5, pp. 47–51, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. O. Chadli, Y. Chiang, and J. C. Yao, “Equilibrium problems with lower and upper bounds,” Applied Mathematics Letters, vol. 15, no. 3, pp. 327–331, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Q. H. Ansari and J.-C. Yao, “A fixed point theorem and its applications to a system of variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 433–442, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, no. 3, pp. 305–310, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. C. Zhang, “A class of equilibrium problems with lower and upper bounds,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e2377–e2385, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Al-Homidan and Q. H. Ansari, “Systems of quasi-equilibrium problems with lower and upper bounds,” Applied Mathematics Letters, vol. 20, no. 3, pp. 323–328, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. L. Fan, “Weighted quasi-equilibrium problems with lower and upper bounds,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2280–2287, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Z. D. Mitrovi and M. Merkle, “On a generalized vector equilibrium problem with bounds,” Applied Mathematics Letters, vol. 23, no. 7, pp. 783–787, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. V. Colao, G. López, G. Marino, and V. Martín-Márquez, “Equilibrium problems in Hadamard manifolds,” Journal of Mathematical Analysis and Applications, vol. 388, no. 1, pp. 61–77, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. P. DoCarmo, Riemannian Geometry, Birkhäuser, Boston, Mass, USA, 1992. View at MathSciNet
  15. I. Chavel, Riemannian Geometry: A Modern Introduction, vol. 108, Cambridge University Press, Cambridge, Mass, USA, 1993. View at MathSciNet
  16. L. W. Zhou and N. J. Huang, “Generalized KKM theorems on Hadamard manifolds with applications,” 2009, http://www.paper.edu.cn/index.php/default/releasepaper/content/200906-669.
  17. J. Yu, Game Theory and Nonlinear Analysis, Science Press, Beijing, China, 2008 (Chinese).
  18. M. K. Fort, Jr., “Essential and non essential fixed points,” American Journal of Mathematics, vol. 72, no. 2, pp. 315–322, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet